The maximum principle for viscosity solutions of elliptic differential functional equations

Adrian Karpowicz

Abstract

n/a
Author Adrian Karpowicz (FMPI / IM)
Adrian Karpowicz,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919, (B 11 pkt)
Issue year2013
Vol33
No1
Pages99-105
Publication size in sheets0.5
Keywords in Englishmaximum principle, viscosity solution, elliptic equation
DOIDOI:10.7494/OpMath.2013.33.1.9
URL http://www.opuscula.agh.edu.pl/vol33/1/art/opuscula_math_3305.pdf
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)11
ScoreMinisterial score = 10.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 21-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back